Vol 6, No 3 (2014)

Journal of Mathematics Research, Vol. 6, No. 3, September 2014

Table of Contents

Articles

Vladimir Petrov Kostov
PDF
p1
Yukinobu Adachi
PDF
p8
Yukinobu Adachi
PDF
p13
Zakharov V. K., Yashin A. D.
PDF
p21
Zlatko Erjavec
PDF
p39
Rui Zhou, Junjie Li
PDF
p51
Ekaette Inyang Enang, Victoria Matthew Akpan, Emmanuel John Ekpenyong
PDF
p54
Medhat A. Rakha, Arjun K. Rathie, Adel K. Ibrahim
PDF
p62
El Hadj Ousseynou Diallo, Mohamed Ben Faraj Ben Maaouia, Mamadou Sanghare
PDF
p81
Bilall I. Shaini
PDF
p91
José G. Anaya, David Maya, Fernando Orozco-Zitli
PDF
p105
Hesham M. Riad, Ahmed M. Hashish
PDF
p114
Alex Monnard
PDF
p123
Sophia Wang
PDF
p139


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.